EconPapers    
Economics at your fingertips  
 

Toeplitz Operators on the Weighted Pluriharmonic Bergman Space with Radial Symbols

Zhi Ling Sun and Yu Feng Lu

Abstract and Applied Analysis, 2011, vol. 2011, 1-15

Abstract:

We construct an operator ð ‘… whose restriction onto weighted pluriharmonic Bergman Space ð ‘ 2 𠜇 ( ð ”¹ ð ‘› ) is an isometric isomorphism between ð ‘ 2 𠜇 ( ð ”¹ ð ‘› ) and ð ‘™ # 2 . Furthermore, using the operator ð ‘… we prove that each Toeplitz operator 𠑇 ð ‘Ž with radial symbols is unitary to the multication operator ð ›¾ a , 𠜇 I . Meanwhile, the Wick function of a Toeplitz operator with radial symbol gives complete information about the operator, providing its spectral decomposition.

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/210596.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/210596.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:210596

DOI: 10.1155/2011/210596

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:210596